I am a 18 year old college student, and I work 40 hours a week, with a fairly heavy pre-medical course load. I am in my 2nd year of college, and have never experienced any chronic stress before, but lately I have noticed many arbitrary symptoms, some of which could be serious. I have had severe stomach cramps, migrains (which I've never had before), weight loss, vomiting, and even rectal bleeding. Could all of this be caused by stress, or is there a more serious underlying problem? I've never had any reason to go to a doctor before, I'm perfectly healthy, I'm a vegetarian, get plenty of exercise, and I don't smoke or drink. What could be causing this?
I am sorry to hear about your problems. I think that it is time that you get a full physical exam. The vomiting, cramping, migraines could be stress related but usually not the weight loss and rectal bleeding. There might be something worrisome that needs to be addressed. This would especially true if your menses is abnormal. I would first see your family physician and get worked up.
I am 29 years old and I went to the doctor this past month for almost the same syptoms you experienced. The only thing I have not experinced is the vomiting. The rectal bleeding in my case was caused by an enternal hemorrhoids. Sometimes I do feel as if I want to vomit, it has calmed down though since the doctor gave me medication for my hemorrhoid. I also have headaches not migrains. I asked the doctor about the possiblity of ulcers. My doctor said it could be. I have not gone back since my last visit to find out. If you have gone to your doctor please give me a reply back.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.